Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Blood in stools, abdominal pain. Taken Senna tablets. Noise in stomach, popping. Any help?

Hi I am a 14 year old female, and for the past 11 months I have suffered from blood in my stools and occasionally when I wipe, I get sever abdominal pain regularly and throughout the day regardless as to when I last went to the toilet, I have been to my doctors and hospital a number of times and they ve just gave me some senna tablets, but they haven t worked, I m also going to the toilet at least 5 or 6 times a day which isnt normal for me. Also when I do go I get this burning sensation on my bum and it last for about 20 mins after I have gone, and throughout the day my stomach makes weird noises which I thought was normal since I had been put on these tablets but the noises are fairly regular and can be very painful, occasionally I also get this popping feeling which is very uncomfortable, as ive said ive suffered from all of this for the past 11 months, any help would be appreciated, thanks
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that your symptoms can be due to gastritis and bleeding from gastrointestinal tract.

I would suggest that you should get yourself clinically examined and investigated by a Gastroentologist.

Following investigations may be helpful :-
1. Endoscopy.
2. Stool examination for occult blood.
3. Ano Rectal examination by a medical professional.

I would advise that you should take an antacid like Omeprazole 40mg once a day before meals along with Domperidone 30mg for relief from your symptoms.

Following precautions will be helpful :-
1. Avoid spicy and oily foods.
2.Avoid being empty stomach for long periods.
3.Avoid mental and emotional stress.
4.Avoid smoking and alcohol, if any.
5.Avoid self medications, especially pain killers and steroids.
6.Drink lots of water daily.
7.Eat light meals prepared under hygienic conditions.
8.Avoid gas producing foods like peas, cabbage, legumes, etc.

I hope this is helpful to you.

Answered: Fri, 18 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor